# SDR A6WA200840332

- Difficulty date: April 14, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 12,177 hours, 11,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SILL CRACKED APPROX .200 IN AT FS 574.  REPAIRED IAW CRJ 200 REO 601R-53-61-1741.  (M)
